Covonia cold & flu formula 160ml
for the relief of symptoms of cold and flu, including aches & pains, headaches, nasal congestion, tickly sore throat and chesty cough.
Always use the measuring cup supplied with the pack. It is important to shake the bottle for at least 10 seconds before use.
Take the solution by mouth.
Adults, the elderly and children over 16 years 20ml up to four times in 24 hours.
Children between 12 and 16, 15ml up to four times in 24 hours.
Leave at least 4hrs between doses. Do not take more than four doses in 24 hours. Do not give to children under 12 years unless your doctor tells you to
Paracetamol 1000mg, phenylephrine hydrochloride 12.18mg, guaifenesin 200mg, cetylpyidinium chloride 3mg.
Also contains: sorbitol (E420), liquid maltitol, propylene glycol, colour (E104, E131) and ethanol.
See leaflet for full list of ingredients.
|This product has no reviews yet.|